RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Andreev, Vladimir Borisovich

Statistics Math-Net.Ru
Total publications: 41
Scientific articles: 38

Number of views:
This page:794
Abstract pages:8246
Full texts:3410
References:383
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person31857
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/210330

Publications in Math-Net.Ru
2019
1. V. B. Andreev, I. G. Beluhina, “Оценки в классах Гёльдера решения неоднородной задачи Дирихле для сингулярно возмущенного однородного уравнения конвекции-диффузии”, Zh. Vychisl. Mat. Mat. Fiz., 59:2 (2019),  264–276  mathnet  elib
2017
2. V. B. Andreev, “Hölder estimates for the regular component of the solution to a singularly perturbed convection-diffusion equation”, Zh. Vychisl. Mat. Mat. Fiz., 57:12 (2017),  1983–2020  mathnet  elib; Comput. Math. Math. Phys., 57:12 (2017), 1935–1972  isi  scopus
2015
3. V. B. Andreev, “Estimating the smoothness of the regular component of the solution to a one-dimensional singularly perturbed convection-diffusion equation”, Zh. Vychisl. Mat. Mat. Fiz., 55:1 (2015),  22–33  mathnet  elib; Comput. Math. Math. Phys., 55:1 (2015), 19–30  isi  elib  scopus
2008
4. V. B. Andreev, “Uniform grid approximation of nonsmooth solutions to the mixed boundary value problem for a singularly perturbed reaction-diffusion equation in a rectangle”, Zh. Vychisl. Mat. Mat. Fiz., 48:1 (2008),  90–114  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 48:1 (2008), 85–108  isi  scopus
2006
5. V. B. Andreev, “On the accuracy of grid approximations to nonsmooth solutions of a singularly perturbed reaction-diffusion equation in the square”, Differ. Uravn., 42:7 (2006),  895–906  mathnet  mathscinet; Differ. Equ., 42:7 (2006), 954–966
2004
6. V. B. Andreev, “On the Theory of Difference Schemes for Singularly Perturbed Equations”, Differ. Uravn., 40:7 (2004),  898–907  mathnet  mathscinet; Differ. Equ., 40:7 (2004), 959–970
7. V. B. Andreev, “On the uniform convergence of a classical difference scheme on an irregular grid for the one-dimensional singularly perturbed reaction-diffusion equation”, Zh. Vychisl. Mat. Mat. Fiz., 44:3 (2004),  476–492  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:3 (2004), 449–464
2003
8. V. B. Andreev, “Anisotropic estimates of the Green function for a singularly perturbed two-dimensional monotone convection-diffusion equation operator and its applications”, Zh. Vychisl. Mat. Mat. Fiz., 43:4 (2003),  546–553  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:4 (2003), 521–528
2002
9. V. B. Andreev, “Pointwise and Weighted A Priori Estimates of the Solution and Its First Derivative for a Singularly Perturbed Convection-Diffusion Equation”, Differ. Uravn., 38:7 (2002),  918–929  mathnet  mathscinet; Differ. Equ., 38:7 (2002), 972–984
10. V. B. Andreev, “A priori solution estimates of singularly perturbed TWO-point boundary problems”, Matem. Mod., 14:5 (2002),  5–16  mathnet  mathscinet  zmath
11. V. B. Andreev, “Pointwise and weighted a priori estimates of solutions and their difference relations for singularly perturbed monotone three-point difference schemes”, Zh. Vychisl. Mat. Mat. Fiz., 42:10 (2002),  1503–1519  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:10 (2002), 1445–1461
2001
12. V. B. Andreev, “The Green Function and A Priori Estimates of Solutions of Monotone Three-Point Singularly Perturbed Finite-Difference Schemes”, Differ. Uravn., 37:7 (2001),  880–890  mathnet  mathscinet; Differ. Equ., 37:7 (2001), 923–933
1998
13. V. B. Andreev, “Convergence of a modified Samarskij's monotonic scheme on a smoothly condensing grid”, Zh. Vychisl. Mat. Mat. Fiz., 38:8 (1998),  1266–1278  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:8 (1998), 1212–1224
1996
14. V. B. Andreev, I. A. Savin, “The computation of boundary flow with uniform accuracy with respect to a small parameter”, Zh. Vychisl. Mat. Mat. Fiz., 36:12 (1996),  57–63  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:12 (1996), 1687–1692  isi
15. V. B. Andreev, N. V. Kopteva, “A study of difference schemes with the first derivative approximated by a central difference ratio”, Zh. Vychisl. Mat. Mat. Fiz., 36:8 (1996),  101–117  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:8 (1996), 1065–1078  isi
1995
16. V. B. Andreev, I. A. Savin, “On the convergence, uniform with respect to the small parameter, of A. A. Samarskii's monotone scheme and its modifications”, Zh. Vychisl. Mat. Mat. Fiz., 35:5 (1995),  739–752  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:5 (1995), 581–591  isi
1987
17. V. B. Andreev, “On the analysis of a difference scheme for the Laplace equation in a singularly perturbed domain”, Zh. Vychisl. Mat. Mat. Fiz., 27:10 (1987),  1527–1535  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:5 (1987), 165–171
1986
18. V. B. Andreev, “Point source functions for the Laplace difference operator in a corner. II. Asymptotic expansion at infinity”, Differ. Uravn., 22:7 (1986),  1134–1141  mathnet  mathscinet  zmath
19. V. B. Andreev, “Point source functions for the Laplace difference operator in a corner. I. Integral representations”, Differ. Uravn., 22:6 (1986),  1021–1032  mathnet  mathscinet
1985
20. V. B. Andreev, “Point source function of the Dirichlet problem for the Laplace difference operator in the angle $3\pi/2$ and its application”, Zh. Vychisl. Mat. Mat. Fiz., 25:6 (1985),  841–849  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:3 (1985), 122–127
1982
21. V. B. Andreev, E. Yu. Arkhipova, “On an investigation of the accuracy of difference schemes for elliptic equations with discontinuous coefficients”, Differ. Uravn., 18:7 (1982),  1117–1126  mathnet  mathscinet
1981
22. V. B. Andreev, “On the accuracy of modified difference and finite-element schemes for a model problem on cracks”, Differ. Uravn., 17:7 (1981),  1184–1192  mathnet  mathscinet
1980
23. V. B. Andreev, “Grid approximations of nonsmooth solutions of differential equations”, Differ. Uravn., 16:7 (1980),  1172–1184  mathnet  mathscinet  zmath
1979
24. V. B. Andreev, “Asymptotics of the solution of the grid Laplace equation in an angle”, Dokl. Akad. Nauk SSSR, 244:6 (1979),  1289–1293  mathnet  mathscinet  zmath
1977
25. V. B. Andreev, “The mixed problem for the grid Laplace equation in a half-plane”, Dokl. Akad. Nauk SSSR, 234:5 (1977),  997–1000  mathnet  mathscinet  zmath
1975
26. V. B. Andreev, E. Yu. Arkhipova, “The use of difference schemes for the solution of the Laplace equation with discontinuous boundary conditions of the first kind”, Zh. Vychisl. Mat. Mat. Fiz., 15:6 (1975),  1466–1481  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:6 (1975), 100–116
1973
27. V. B. Andreev, S. A. Krjakvina, “The fundamental solution of a one-parameter family of difference approximations of Laplace's operator on the plane”, Zh. Vychisl. Mat. Mat. Fiz., 13:2 (1973),  343–355  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:2 (1973), 88–104
1972
28. V. B. Andreev, “Stability of difference schemes for elliptic equations with respect to the Dirichlet boundary conditions”, Zh. Vychisl. Mat. Mat. Fiz., 12:3 (1972),  598–611  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:3 (1972), 35–52
29. V. B. Andreev, S. A. Kryakvina, “The source function of the difference Laplace operator”, Zh. Vychisl. Mat. Mat. Fiz., 12:2 (1972),  364–373  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:2 (1972), 101–114
1971
30. V. B. Andreev, “The stability with respect to initial data of difference schemes for parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 11:6 (1971),  1462–1475  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 11:6 (1971), 129–145
1969
31. V. B. Andreev, “The uniform convergence of difference schemes for the Neumann problem”, Zh. Vychisl. Mat. Mat. Fiz., 9:6 (1969),  1285–1298  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 9:6 (1969), 65–82
32. V. B. Andreev, “The convergence of difference schemes with a splitting operator which approximates the third boundary value problem for a parabolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 9:2 (1969),  337–349  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 9:2 (1969), 107–123
1968
33. V. B. Andreev, “The convergence of difference schemes which approximate the second and third boundary value problems for elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 8:6 (1968),  1218–1231  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:6 (1968), 44–62
1967
34. V. B. Andreev, “Splitting operator difference schemes for general second order $p$-dimensional parabolic equations with mixed derivatives”, Zh. Vychisl. Mat. Mat. Fiz., 7:2 (1967),  312–321  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:2 (1967), 92–104
1966
35. V. B. Andreev, “On uniform convergence of certain difference schemes”, Zh. Vychisl. Mat. Mat. Fiz., 6:2 (1966),  238–250  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:2 (1966), 59–77
1965
36. V. B. Andreev, “Iterational alternating direction schemes for the numerical solution of the third boundary value problem in a $p$-dimensional parallelepiped”, Zh. Vychisl. Mat. Mat. Fiz., 5:4 (1965),  626–637  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 5:4 (1965), 56–71
1964
37. A. A. Samarskii, V. B. Andreev, “Alternating direction iterational schemes for the numerical solution of the Dirichlet problem”, Zh. Vychisl. Mat. Mat. Fiz., 4:6 (1964),  1025–1036  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 4:6 (1964), 60–76
1963
38. A. A. Samarskii, V. B. Andreev, “A difference scheme of higher accuracy for an equation of elliptic type in several space variables”, Zh. Vychisl. Mat. Mat. Fiz., 3:6 (1963),  1006–1013  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 3:6 (1963), 1373–1382
39. A. A. Abramov, V. B. Andreev, “On the application of the method of successive substitution to the determination of periodic solutions of differential and difference equations”, Zh. Vychisl. Mat. Mat. Fiz., 3:2 (1963),  377–381  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 3:2 (1963), 498–504

2016
40. V. B. Andreev, S. A. Voloshin, M. P. Galanin, G. G. Yelenin, N. I. Ionkin, M. K. Kerimov, O. S. Mazhorova, E. I. Moiseev, S. I. Mukhin, Yu. P. Popov, N. V. Sosnin, B. N. Chetverushkin, “In memory of Professor Aleksei Vladimirovich Gulin (26.03.1942–27.03.2015)”, Zh. Vychisl. Mat. Mat. Fiz., 56:1 (2016),  180–184  mathnet  elib
2014
41. V. B. Andreev, G. P. Astrakhantsev, V. P. Dymnikov, L. A. Rukhovets, B. N. Chetverushkin, “In memory of Leonard Amayakovich Oganesyan (1925–2013)”, Zh. Vychisl. Mat. Mat. Fiz., 54:5 (2014),  892–896  mathnet  elib
1995
42. V. B. Andreev, I. A. Savin, “Erratum: “On the convergence, uniform with respect to the small parameter, of A. A. Samarskiĭ's monotone scheme and its modifications””, Zh. Vychisl. Mat. Mat. Fiz., 35:12 (1995),  1920  mathnet  mathscinet; Comput. Math. Math. Phys., 35:12 (1995), 1535–1536

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019